Hello. I am going through a very dark and anxiety ridden time in my life. My doctor upped my Prozac from 20 - 40mg. I’m feeling some nasty side effects. Wondering how long those last. I know the positive results take a while, but these side effects are making things even more difficult.
Hello StogSarah, Sorry that you are going through this difficult time, hope that you have support! Seeing a Therapist could also be helpful in time of need. I personally have been through dark moments & still am. Are you taking any other medications for your anxiety besides prozac? Check with your doctor to see if he would prescribe a benzodiazapine to help you in the short term.
Take care & I wish you well
Hi, Sarah! Side effects, especially increased anxiety/depression among others, are very common after a dosage increase and generally only last a couple of weeks lessening each day. Let your doctor know that you're having difficulties and see what she/he recommends to get you through this initial period.
Best regard and I hope you're feeling better very soon. Wildcat
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Apr 2017 • 1 answer
Updated 16 Jan 2019 • 1 answer
Updated 19 Jan 2019 • 1 answer
Updated 27 Jan 2019 • 2 answers
Updated 30 Jan 2019 • 2 answers